Mathematische Annalen

, Volume 257, Issue 1, pp 31–42 | Cite as

Ergodic and mixing random walks on locally compact groups

  • Joseph Rosenblatt
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Aaronson, J., Lin, M., Weiss, B.: Mixing properties of Markov operators and ergodic transformations, and ergodicity of Cartesian products. Israel J. Math.22, 198–224 (1979)Google Scholar
  2. 2.
    Avez, A.: Théorème de Choquet-Deny pour les groupes à croissance non-exponentielle. C. R. Acad. Sci.279, 25–28 (1974)Google Scholar
  3. 3.
    Avez, A.: Limites de quotients pour les marches aléatoires sur les groupes. C. R. Acad. Sci.276, 317–320 (1973)Google Scholar
  4. 4.
    Berg, C., Christensen, J.P.R.: Amenability of locally compact groups, norms of convolution operators. Math. Ann.208, 149–153 (1974)Google Scholar
  5. 5.
    Choquet, G., Deny, J.: Sur l'équation de convolution μ=μ*σ. C. R. Acad. Sci.250, 799–801 (1960)Google Scholar
  6. 6.
    Day, M.: Convolutions, means, and spectra. III. J. Math.8, 100–111 (1964)Google Scholar
  7. 7.
    Derriennic, Y., Guivarc'h, Y.: Théoreme de renouvellement pour les groupes non moyennables. C. R. Acad. Sci.377, 613–615 (1973)Google Scholar
  8. 8.
    Dynkin, E.B., Maliutov, M.B.: Random walks on groups with a finite number of generators. Soviet Math. Dokl.3, 399–402 (1961)Google Scholar
  9. 9.
    Emerson, W.: Large symmetric sets in amenable groups and the individual ergodic theorem. Am. J. Math.96, 242–247 (1974)Google Scholar
  10. 10.
    Foguel, S.R.: On iterates of convolutions. Proc. AMS47, 368–370 (1975)Google Scholar
  11. 11.
    Foguel, S.R.: Iterates of a convolution on a non-abelian group. Ann. Inst. Henri Poincaré12, 199–202 (1975)Google Scholar
  12. 12.
    Furstenberg, H.: Boundary theory and stochastic processes on homogeneous spaces. Proc. Symp. Pure Math., Vol. 26. In: Harmonic analysis on homogeneous spaces, pp. 193–229. American Math. Society, Providence, 1972Google Scholar
  13. 13.
    glasner, S.: On Choquet-Deny measures. Ann. Inst. Herni Poincaré12, 1–10 (1976)Google Scholar
  14. 14.
    Greenleaf, F.: Invariant means on topological groups and their applications. New York: van Nostrand 1969Google Scholar
  15. 15.
    Guivarc'h, Y.: Marches aléatoires à pas markovien. C. R. Acad. Sci.289, 211–213 (1979)Google Scholar
  16. 16.
    Guivarc'h, Y.: Croissance polynomiale et périodes des fonctions harmoniques. Bull. Soc. Math. France101, 333–379 (1973)Google Scholar
  17. 17.
    Hewitt, E., Ross, K.: Abstract harmonic analysis, I. Berlin, Göttingen, Heidelberg: Springer 1963Google Scholar
  18. 18.
    Kawada, Y., Ito, K.: On the probability distribution on a compact group, I. Proc. Phys.-Math. Soc. Japan22, 226–278 (1940)Google Scholar
  19. 19.
    Kesten, H.: Full Banach mean values on countable groups. Math. Scand.7, 146–156 (1959)Google Scholar
  20. 20.
    Krengel, U., Sucheston, L.: On mixing in infinite measure spaces. Z. Wahrscheinlichkeitstheorie und verw. Gebiete13, 150–164 (1969)Google Scholar
  21. 21.
    Leptin, H.: On locally compact groups with invariant means. Proc. AMS19, 489–494 (1968)Google Scholar
  22. 22.
    Rosenblatt, J.: Invariant measures and growth conditions. Trans. AMS193, 33–53 (1974)Google Scholar
  23. 23.
    Rosenblatt, M.: Markov processes, structure, and asymptotic behavior. Berlin, Heidelberg, New York: Springer 1971Google Scholar
  24. 24.
    Azencott, R.: Espaces de poisson des groupes localement compacts. Lecture Notes. In: Mathematics, Vol. 148. Berlin, Heidelberg, New York: Springer 1970Google Scholar
  25. 25.
    Veršik, A.M.: Kaîmanovič, V.A.: Random walks on groups: boundary, entropy, uniform distribution. Soviet Math. Dokl.20, 1170–1173 (1979)Google Scholar

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • Joseph Rosenblatt
    • 1
  1. 1.Mathematics DepartmentOhio State UniversityColumbusUSA

Personalised recommendations